# SDR SWAA2023020188506

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 787+9 TO 727H+12<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION FROM AREAS PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.037'). TRANSITION ANGLE IS OUT LIMITS PER SRM 53-00-53-1A-2.;[04] REMOVED LH TRANSITION ANGLE STA 787+9 TO 727H +12 PER SRM 51-40-02.;[05] DRILLED REPLACEMENT REPAIR ZEE CHANNEL SIDEPLATE PER SRM 53-00-53-2R-6 AT STA 787+9 TO 727H+12. OK TO TREAT AND PAINT.;[06] DRILLED REPLACEMENT REPAIR ZEE CHANNEL SIDEPLATE PER SRM 53-00-53-2R-6 AT STA 787+9 TO 727H+12. OK TO TREAT AND PAINT. C/W INSPECTION;[07] ALODINE TREATED AND PRIMED REPLACEMENT ZEE CHANNEL PER SRM 51-20-01 AND AMM 51-21-72. OK TO INSTALL.;[08] BEGAN INSTALLATION PER SRM 53-00-53-2R-6.;[09] REPAIRED LH TRANSITION ANGLE STA 787+9 TO 727H+12; LBL 21 PER  SRM 53-00-53-2R-6.
